On the control of high dimensional chaotic dynamical systems using nonlinear approximations

    Research output: Contribution to journalArticle

    12 Citations (Scopus)

    Abstract

    The effectiveness of a particular technique of using nonlinear approximations to control chaotic dynamical systems in the case when the systems are of dimension higher than two is investigated.
    Original languageEnglish
    Pages (from-to)1753-1760
    JournalInternational Journal of Bifurcation and Chaos
    Volume11
    Issue number6
    DOIs
    Publication statusPublished - 2001

    Fingerprint Dive into the research topics of 'On the control of high dimensional chaotic dynamical systems using nonlinear approximations'. Together they form a unique fingerprint.

    Cite this